MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 6.0MM MTX, 10MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 6.0MM MTX, 10MM; DENTAL IMPLANT
Model Number TMM6B10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Numbness (2415)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Date of event unknown / not provided.Weight unknown / not provided.Additional pma/510(k) number ¿ k113753|k112160.Fax number unknown / not provided.
 
Event or Problem Description
It was reported that the implant in tooth site #unk was removed due to numbness.
 
Event or Problem Description
Additional information: patient had numbness in the chin.Implant removed the next day and grafted to let the area heal.Another implant will be tried in 8-12 months.Tooth 31.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information.The following sections are being reported: a1: patient identifier was updated.B4: date of this report was updated.B5: event description was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H10: narrative/data was updated.
 
Event or Problem Description
No additional event information at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: component code was added: 4755.H6: tyoe of investigation codes were added: 4109, 4110, 4111 and 3331.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 4310 and 4315.A imp tm 6.0mm mtx, 10mm (tmm6b10) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage and from the removal process.No damage that caused or contributed to the event.The returned device was measured with a caliper cal1334 (due: sep 12, 2021) and verified to match dhr drawing.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.No pre-existing conditions were noted on the complaint.The reported device was located on tooth # 31 and length of usage is unknown.Pictures or x-ray images were not provided.Dhr review was completed for the subject lot number (1227979).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1227979) for similar event and no other complaint was identified.Sterilization record (op150) was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.May post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.A definitive root cause could not be identified.However, based on the investigation and risk file review, the most likely cause determined from the investigation is implant material rejection; allergies, sensitivity, improper patient selection criteria (i.E.Poor bone quality), improper loading.No further investigation and no immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.Based on the available information, device malfunction did not occur and the reported event was non-verifiable.

Brand Name
IMP TM 6.0MM MTX, 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11719952
Report Number0002023141-2021-01048
Device Sequence Number3833001
Product Code DZE
UDI-Device Identifier00889024018839
UDI-Public(01)00889024018839(17)240430(10)1227979
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberTMM6B10
Device Catalogue NumberTMM6B10
Device Lot Number1227979
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer04/21/2021
07/01/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date05/04/2021
07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;